It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 38Showing 1 - 20 of 767 for ryr. (0.001 seconds)


... It was 36 2 years ago as well. Could the RYR have affected my HDL? ... (1 replies)
... What period of time were you taking the RYR for, prior to Lipid tests? ... (4 replies)
... results. My numbers have never been better and RYR truly made a difference for me. ... (27 replies)

... Naturopath have put you in at the deep end by putting you on the recommended maximum of 2.4gms or so of dietry RYR per day. ... (4 replies)
... I switched to nature plus extended release RYR after 40mg zocor gave me bad muscle pains. To my surprise, even RYR is giving me problem with sleeping and muscle aches. It is not as bad as zocor but I am liking it. But I am not sure where to go from here. Suggestions? ... (4 replies)
... My doc is a little annoy that I wont go on Lipitor and I thought RYR would have done the trick. Was the cardiochek results completely bogus? ... (6 replies)
... Taking niacin with RYR is no different than taking niacin with statins - not a particular problem and especially with the low statin content in RYR. Your pharmacist and doctor are really stretching and I suspect they don't know anything about RYR:D Nice numbers by the way if you can raise HDL a little:D (7 replies)
Niaspan ans RYR
Dec 27, 2007
... upped his Lipitor to 20mg. and left the RYR at 1200. I mentioned the RYR to both the Doctors but since they wanted his numbers to get low and stay low after the attack, they told him to stay on the RYR. ... (2 replies)
... I know that RYR has been discussed here before and I did review those threads. A lot was also mentioned on Coq10 Enzyme. ... (5 replies)
... You have been overdosing on RYR and not only that, you have taken them on an empty stomach. See this link. ... (27 replies)
... My doctor today told me not to worry about the gas and RYR and tests will be done. ... (4 replies)
... Hi Fabian, First of all you have to understand that RYR is a statin, and has the same side effects..... ... (6 replies)
... Hi Boubou, I am with you all the way. My Doctor has me taking 2,000mg immediate release Niacin all at once at bed time. I have been on this dosage for six months now. I am having my lipid panel done next week. I am very eager to say the least how my numbers turn out. I have no idea where I am at number wise as I have never taken Niacin before. All I can do is hope for the... (5 replies)
... dL back in July. Diet and RYR brought them down to 128. ... (5 replies)
... You are right. We do not know the amount of statins in each Red Yeast Rice product. If you were to take one brand and switch to another the amount of statins will be completely different as there is no one to one ratio with this herb. As for safety there was a warning a few months back on three vitamin manufactures that make Red Yest Rice and they found toxic by products in... (5 replies)
... Why would you rather take the ryr over the statin? ... (5 replies)
... Hi boubou, You ask many great questions here. All I can say from personal experience prior to six months ago I took a high dosage of Red Yeast Rice 1,200mg twice daily for over three years with no issues and no side effects. However, Red Yeast Rice is a natural statin and acts like a statin. That is why many that can not tolerate an RX statin could have a problem tolerating... (5 replies)
... My confusion lies in the fact that RYR DOES contains statins, how is it safer to consume these supplements over the meds? ... (5 replies)
... If that brand of RYR is proving successful for yourself, then stick with it. ... (5 replies)
... I stoped taking the RYR because my stomach was just too sore. I couldn't eat anymore, felt nauseous each time I ate, it was awful. ... (27 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 38

All times are GMT -7. The time now is 09:12 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!